IndexAuthor

Number of items: 3.

Llavona, José G. and Benyamini, Yoav and Lassalle, Silvia (2006) Homogeneous orthogonally additive polynomials on Banach lattices. Bulletin of the London Mathematical Society, 38 . pp. 459-469. ISSN 0024-6093

Dimant, Verónica and Lassalle, Silvia and Prieto Yerro, M. Ángeles (2016) Ideal structures in vector-valued polynomial spaces. Banach Journal of Mathematical Analysis, 10 (4). pp. 686-702. ISSN 1735-8787

Llavona, José G. and Lassalle, Silvia (2004) Weak-polynomial convergence on spaces lp and Lp. Positivity, 8 (3). pp. 283-296. ISSN 1385-1292

This list was generated on Tue Aug 3 03:17:18 2021 CEST.